A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 44/2 (2024)

Strona redakcyjna
Spis treści
Instruction for authors

María Florencia Acosta, Hugo Aimar, Ivana Gómez, Federico Morana

On the structure of the diffusion distance induced by the fractional dyadic Laplacian
Opuscula Math. 44 (2024), 157-165   Pełny tekst/Article:   pdf  pdf  (499kB)

Alberto Cabada, Nikolay D. Dimitrov, Jagan Mohan Jonnalagadda

Green's functions and existence of solutions of nonlinear fractional implicit difference equations with Dirichlet boundary conditions
Opuscula Math. 44 (2024), 167-195   Pełny tekst/Article:   pdf  pdf  (579kB)

Hermenegildo Borges de Oliveira

Parabolic turbulence k-epsilon model with applications in fluid flows through permeable media
 Opuscula Math. 44 (2024), 197-240   Pełny tekst/Article:   pdf  pdf  (702kB)

Michael Gil'

An inequality for imaginary parts of eigenvalues of non-compact operators with Hilbert-Schmidt Hermitian components
Opuscula Math. 44 (2024), 241-248   Pełny tekst/Article:   pdf  pdf  (461kB)

Purbita Jana

Anisotropic p-Laplace Equations on long cylindrical domain
Opuscula Math. 44 (2024), 249-265   Pełny tekst/Article:   pdf  pdf  (535kB)

Gabriela Szajnowska, Mirosława Zima

Positive solutions to a third order nonlocal boundary value problem with a parameter
Opuscula Math. 44 (2024), 267-283   Pełny tekst/Article:   pdf  pdf  (548kB)

Lutz Volkmann

Weak signed Roman k-domination in digraphs
Opuscula Math. 44 (2024), 285-296   Pełny tekst/Article:   pdf  pdf  (525kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie